A 32-year-old female asked:
Disclaimer

i have psoriasis on my groin and behind my knee. i have been using steroid cream which cause skin thining and stretch mark, any cure for this?

1 doctor answer
Dr. J. Lawrence Dohan
57 years experience Dermatology
See a dermatologist: Change to calcineurin inhibitor for the groin. Tacrolimus and primacolimus are effective but are not steroids.
Answered on Jan 30, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 66-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No: The shot will not adversely effect the psoriasis.
1
1 thank
A 31-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Not enough info: What do you mean by ruined? If you believe there is a problem, see a dermatologist to have it evaluated.
A 26-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Itchy?: At this young age, I would be more suspicious of eczema (atopic dermatitis) which may be linked to food allergies as well as airborne allergens. If t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month